# SDR UPS03840389

- Difficulty date: March 3, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 76,958 hours, 25,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  RT WING AT STA XF409.6 INBOARD FLAP SUPPORT FITTING CRACKED.  REMOVED BOILER PLATE, SLIDER PANEL, INBOARD TRACK, SPRING PANEL, CLOSURE PANEL AND INBOARD BASE FITTING TO FOM.  DRILLED AND LOCATED BASE FITTING IAW DAC DWG 5751175.  INSTALLED BASE FITTING, CLOSURE PANEL, SPRING PANEL, INBOARD TRACK, SLIDER PANEL AND BOILER PLATE IAW DC8 SRM 51-1-20D AND 51-3-0.
